Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 26, Number 120

All articles in this issue are freely accessible.

von Neumann’s comparison method for random sampling from the normal and other distributions
George E. Forsythe.
Math. Comp. 26 (1972), 817-826
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0315863
George Elmer Forsythe
James W. Daniel.
Math. Comp. 26 (1972), 827-828
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Modification methods for inverting matrices and solving systems of linear algebraic equations
D. Goldfarb.
Math. Comp. 26 (1972), 829-852
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0317527
Monotonicity and iterative approximations involving rectangular matrices
Robert J. Plemmons.
Math. Comp. 26 (1972), 853-858
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0315882
On the solution of block-tridiagonal systems arising from certain finite-difference equations
J. M. Varah.
Math. Comp. 26 (1972), 859-868
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0323087
Projection methods for Dirichlet’s problem in approximating polygonal domains with boundary-value corrections
James H. Bramble, Todd Dupont and Vidar Thomée.
Math. Comp. 26 (1972), 869-879
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0343657
Discrete Galerkin and related one-step methods for ordinary differential equations
Bernie L. Hulme.
Math. Comp. 26 (1972), 881-891
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0315899
On the solution of the equations arising from collocation with cubic $B$-splines
Richard F. Sincovec.
Math. Comp. 26 (1972), 893-895
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0314231
Endpoint formulas for interpolatory cubic splines
Thomas I. Seidman and Robert J. Korsan.
Math. Comp. 26 (1972), 897-900
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0314228
Remark on a paper by Huddleston
Gerhard Merz.
Math. Comp. 26 (1972), 901-902
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0314248
The integral analogue of the Leibniz rule
Thomas J. Osler.
Math. Comp. 26 (1972), 903-915
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0314240
How slowly can quadrature formulas converge?
Peter R. Lipow and Frank Stenger.
Math. Comp. 26 (1972), 917-922
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0319356
The condition of orthogonal polynomials
Walter Gautschi.
Math. Comp. 26 (1972), 923-924
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0313558
On the general Hermite cardinal interpolation
R. Kreß.
Math. Comp. 26 (1972), 925-933
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0320586
Optimal multiplication chains for computing a power of a symbolic polynomial
W. Morven Gentleman.
Math. Comp. 26 (1972), 935-939
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0314303
Note on backward recurrence algorithms
F. W. J. Olver and D. J. Sookne.
Math. Comp. 26 (1972), 941-947
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0331826
Complex zeros of the modified Bessel function $K_{n}(Z)$
R. Parnes.
Math. Comp. 26 (1972), 949-953
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0314237
High precision evaluation of the irregular Coulomb wave functions
A. J. Strecok and J. A. Gregory.
Math. Comp. 26 (1972), 955-961
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0314239
The asymptotic expansion of a hypergeometric function $_{2}F_{2}(1,𝛼;𝜌_{1},𝜌_{2}; z)$
Shoon K. Kim.
Math. Comp. 26 (1972), 963
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0314235
An explicit addition formula for the inverse Jacobian elliptic functions
Henry E. Fettis.
Math. Comp. 26 (1972), 965-967
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0314234
A unified presentation of certain classical polynomials
H. M. Srivastava and J. P. Singhal.
Math. Comp. 26 (1972), 969-975
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0313560
Diophantine approximation of ternary linear forms. II
T. W. Cusick.
Math. Comp. 26 (1972), 977-993
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0321879
Some prime numbers of the forms $2A3^{n}+1$ and $2A3^{n}-1$
H. C. Williams and C. R. Zarnke.
Math. Comp. 26 (1972), 995-998
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0314747
Numerical investigation of certain asymptotic results in the theory of partitions
M. S. Cheema and W. E. Conway.
Math. Comp. 26 (1972), 999-1005
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0314756
Table of irreducible polynomials over $GF[2]$ of degrees $10$ through $20$
Svein Mossige.
Math. Comp. 26 (1972), 1007-1009
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0313227
Note on representing a prime as a sum of two squares
John Brillhart.
Math. Comp. 26 (1972), 1011-1013
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0314745
Reviews and Descriptions of Tables and Books
Math. Comp. 26 (1972), 1015-1028
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Table Errata
Math. Comp. 26 (1972), 1029-1030
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Errata: Dov Jarden, Recurring sequences, second edition, Riveon Lematematika, Jerusalem, 1966
Michael A. Morrison and John D. Brillhart.
Math. Comp. 26 (1972), 1029-1030
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0313176
Errata: Milton Abramowitz and Irene A. Stegun, editors, Handbook of Mathematical Functions with Formulas, Graphs, and Mathematical Tables, National Bureau of Standards, Applied Mathematics Series, No. 55, U.S. Government Printing Office, Washington, D.C., 1994, and all known reprints
K. S. Kölbig and F. Schäff.
Math. Comp. 26 (1972), 1029
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0314236
Corrigendum: “Chebyshev approximations for the Coulomb phase shift”
W. J. Cody.
Math. Comp. 26 (1972), 1031
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0314233
Indices
Math. Comp. 26 (1972), 1033-1050
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
American Mathematical Society